# SDR WVER0330201500007

- Difficulty date: March 30, 2015
- Submitted: March 30, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 23,309 hours, 19,846 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67033202
- Condition: Cracked
- Location: Zone 100
- Part time: 23,309 hours, 19,846 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 12, FLOORBEAM AT FS 274.00, WL 72 HAS AN INDICATION NOTED .300" LT BY 70 PERCENT FSH,  FAILED NDT INSPECTION.
